# SDR CALA2024060501706

- Difficulty date: May 23, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N872UA
- Make and model: Airbus A319-132
- Aircraft serial: 1986
- Aircraft time: 55,990 hours, 34,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LH SIDE, SHEAR PLATE BETWEEN FR 69 AND FR 70 CRACKED. NO DOT () REMOVED AND REPLACED SHEAR PLATE P/N D5347112420200 REF. SRM 53- 41-17-01-A I.A.W. SRM 51-44-11 SRM 51-42-11 AND D5347418. EMP#: V940362 WORK ACCOMPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR#: 103931 ATTACH FORM 44-0008 SHEET 1
